# SDR AUS20031038

- Difficulty date: October 7, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: T3A4
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Rroyce
- Component part number: RB211524D4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE THRUST CABLE T3A-4 WORN AT LOCATION ILES 564. FOUNDDURING INSPECTION IAW EI 743-076-0002R02 (FAA AD 2000-05-30 AND CASA AD/B747/229).
